MathSciNet Relay Station
MathSciNet bibliographic data
MR2384074 (2009b:82040) 82B41 (60F15 60F17 60K35 82B44)
Mathieu, P. Quenched invariance principles for random walks with random conductances. J. Stat. Phys. 130 (2008), no. 5, 1025–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement